The analysis of very small samples of repeated measurements II: A modified Box correction
Article first published online: 22 SEP 2010
Copyright © 2010 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 29, Issue 27, pages 2838–2856, 30 November 2010
How to Cite
Skene, S. S. and Kenward, M. G. (2010), The analysis of very small samples of repeated measurements II: A modified Box correction. Statist. Med., 29: 2838–2856. doi: 10.1002/sim.4072
- Issue published online: 11 NOV 2010
- Article first published online: 22 SEP 2010
- Manuscript Accepted: 1 AUG 2010
- Manuscript Received: 9 NOV 2009
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!